# SDR IPXA2018110235577

- Difficulty date: October 19, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 41,936 hours, 6,716 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 65B01999512
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE RT WING OTBD AFT FLAP LOWER SKIN NEAR WBL 592.  REPAIRED IAW SRM 57-53-01-2R-1, REPAIR 1,  SRM 51-70-10-2R-4, REPAIR 4, AND SRM 51-70-10, REPAIR GENERAL, REV 83.01.
